# SDR SWIA200819083

- Difficulty date: January 8, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 20,583 hours, 29,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3676 - FLIGHT ATTENDANT REPORTS DOOR IS HARD TO OPEN AND CLOSE.  INSPECTED, CLEANED AND LUBRICATED THE DOOR.  NO DEFECTS NOTED.
